# SDR IPXA2016040901864

- Difficulty date: March 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: WSP0798505
- Part serial: 76
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3 CONE BROKEN NUTPLATE INSIDE RCB BASE RECTIFIED BROKEN NUTPLATE CONDITION EA 011-5310-01-A6142, REV IR AND EO MD11-5320-60382-A.
